# SDR 2004F00297

- Difficulty date: June 11, 2004
- Submitted: August 20, 2004
- Operation: Air carrier
- Aircraft: N14TU
- Make and model: Lear 60LEAR
- Aircraft serial: 026
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: H

## Discrepancy

CREW NOTICED A FLUCTUATION OF AMPS IN THE RT GENERATOR BETWEEN 5-25 AMPS.  MONITORED CONDITION FOR APPROX 20 MINUTES AT WHICH THE RT GEN DROPPED OFF LINE.  CHANGED RT STARTER GENERATOR.  (M)
